# SDR ASAA2014061908325

- Difficulty date: June 19, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 27,915 hours, 8,331 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 2626C
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 63,963 hours, 32,920 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ABNORMAL DUCT PRESSURE SPLIT DURING CLIMB,  DELTA PSIG LESS THAN/EQUAL TO 20PSI, FL 280, LT PAC 30, PSI-R PAC 48, PSI. N1 98.9 CLIMB.  FL 300, LT PAC 30, PSI-RT PAC 39 PSI-WENT TO 50 PSI THEN TO 48 PSI IN 10 SECONDS N1 99.7. FL 330, LT PAC 29 PSI-RT PAC 49, PSI N1 100.7 CLIMB, FL 350 LT PAC 31 PSI-RT PAC 46 PSI, N1 91.8 CON GREATEST PRESS SPLIT OBSERVED 20 PSI. ACFT GROUNDED. IAW TECH SERVICES REQUEST, ACCOMPLISHED T/C NG-36WC-00001, NR 1 ENGINE BLEED AIR SYS HEALTH CHECK.  R & R HIGH STAGE REGULATOR IAW AMM 36-11-07-400-801.  LEAK CHECKED GOOD. R & R PRECOOLER CONTROL VALVE IAW AMM 36-12-02-400-801.
